Alert archive / Ohio / River Flood Warnings in 2011
River Flood Warning 4, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Feb 18, 2011, 2:00 PM EST for Allen County, Paulding County, Putnam County, Ohio. It took effect at Feb 18, 2011, 5:20 PM EST. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2011, 2:00 PM EST (19:00 UTC)
- In effect from
- Feb 18, 2011, 5:20 PM EST
- Expired
- Feb 19, 2011, 9:02 PM EST
- In force
- 28 hr
- Issued by
- NWS Northern Indiana
- Flood severity
- Minor
Counties Allen County, OH, Paulding County, OH, Putnam County, OH
The radar
The Northern Indiana radar (KIWX), 127 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Auglaize River at Ft. Jennings (FTJO1). The gauge peaked at 13.68 ft at Feb 19, 2011, 5:00 AM EST.
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 16 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04186500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
638 WGUS43 KIWX 181900 FLWIWX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 200 PM EST FRI FEB 18 2011 ...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... AUGLAIZE RIVER NEAR FORT JENNINGS AFFECTING ALLEN...PAULDING AND PUTNAM COUNTIES .RECENT SNOWMELT AND RUNOFF HAS CAUSED AN INCREASE IN RIVER LEVELS ACROSS THE MAUMEE RIVER BASIN. MINOR FLOODING IS EXPECTED ON THE AUGLAIZE RIVER NEAR FORT JENNINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS...SOONER IF NECESSARY. && OHC003-125-137-191900- /O.NEW.KIWX.FL.W.0004.110218T2220Z-110220T0200Z/ /FTJO1.1.ER.110218T2220Z.110219T0000Z.110219T0200Z.NO/ 200 PM EST FRI FEB 18 2011 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * FLOOD WARNING FOR THE AUGLAIZE RIVER NEAR FORT JENNINGS * FROM THIS AFTERNOON TO SATURDAY EVENING. * AT 1 PM FRIDAY THE STAGE WAS 12.5 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE FRIDAY AFTERNOON AND CREST NEAR 13.2 FEET AROUND 7 PM FRIDAY FEBRUARY 18 AND FALL BELOW FLOOD STAGE AROUND 9 PM FRIDAY FEBRUARY 18. * AT 13.0 FEET...MINOR FLOODING BEGINS IN THE NORTHWEST OHIO COUNTIES OF NORTHWEST ALLEN, NORTHEAST VAN WERT, AND SOUTHWEST PUTNAM. FARM LAND NEAREST THE AUGLAIZE RIVER WILL BE AFFECTED BY FLOOD WATER. $$
4 follow-up statements
231 WGUS83 KIWX 190313 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1013 PM EST FRI FEB 18 2011 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS... SALAMONIE RIVER BELOW WARREN AFFECTING BLACKFORD...HUNTINGTON... JAY...WABASH AND WELLS COUNTIES WABASH RIVER NEAR BLUFFTON AFFECTING HUNTINGTON AND WELLS COUNTIES AUGLAIZE RIVER NEAR FORT JENNINGS AFFECTING ALLEN...PAULDING AND PUTNAM COUNTIES SAINT MARYS RIVER NEAR DECATUR AFFECTING ADAMS...ALLEN AND VAN WERT COUNTIES .RECENT SNOWMELT AND RUNOFF HAS CAUSED AN INCREASE IN RIVER LEVELS ACROSS THE MAUMEE AND UPPER WABASH RIVER BASINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS...SOONER IF NECESSARY. && INC009-069-075-169-179-200206- /O.EXT.KIWX.FL.W.0002.000000T0000Z-110220T0206Z/ /WRNI3.1.ER.000000T0000Z.110218T2100Z.110219T0206Z.NO/ 1013 PM EST FRI FEB 18 2011 FOR THE SALAMONIE RIVER BELOW WARREN * UNTIL SATURDAY EVENING. * AT 6 PM FRIDAY THE STAGE WAS 12.1 FEET AND STEADY. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 12.0 FOOT FLOOD STAGE AROUND 1 AM SATURDAY FEBRUARY 19. * AT 12.0 FEET...THE RIVER REACHES FLOOD STAGE WITH MINOR FLOODING OF LOW AGRICULTURAL LAND AND ROADS NEAREST THE RIVER. $$ INC069-179-200313- /O.EXT.KIWX.FL.W.0003.000000T0000Z-110221T1800Z/ /BLFI3.1.ER.110218T1922Z.110219T1800Z.110220T1800Z.NO/ 1013 PM EST FRI FEB 18 2011 FOR THE WABASH RIVER NEAR BLUFFTON * UNTIL MONDAY AFTERNOON. * AT 8 AM FRIDAY THE STAGE WAS 9.8 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE FRIDAY AFTERNOON AND CREST NEAR 10.6 FEET AROUND 7 PM SATURDAY FEBRUARY 19 AND FALL BELOW FLOOD STAGE AROUND 1 PM SUNDAY FEBRUARY 20. * AT 11.0 FEET...RIVER ROAD AT BLUFFTON BEGINS TO FLOOD. $$ OHC003-125-137-200312- /O.EXT.KIWX.FL.W.0004.000000T0000Z-110220T0700Z/ /FTJO1.1.ER.110218T2248Z.110219T0600Z.110219T0700Z.NO/ 1013 PM EST FRI FEB 18 2011 FOR THE AUGLAIZE RIVER NEAR FORT JENNINGS * UNTIL LATE SATURDAY NIGHT. * AT 9 PM FRIDAY THE STAGE WAS 13.3 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 13.3 FEET AROUND 1 AM SATURDAY FEBRUARY 19 AND FALL BELOW FLOOD STAGE AROUND 2 AM SATURDAY FEBRUARY 19. * AT 13.0 FEET...MINOR FLOODING BEGINS IN THE NORTHWEST OHIO COUNTIES OF NORTHWEST ALLEN, NORTHEAST VAN WERT, AND SOUTHWEST PUTNAM. FARM LAND NEAREST THE AUGLAIZE RIVER WILL BE AFFECTED BY FLOOD WATER. $$ INC001-003-OHC161-200312- /O.EXT.KIWX.FL.W.0001.000000T0000Z-110223T0700Z/ /DCRI3.1.ER.110218T0817Z.110219T0600Z.110222T0700Z.NO/ 1013 PM EST FRI FEB 18 2011 FOR THE SAINT MARYS RIVER NEAR DECATUR * UNTIL LATE TUESDAY NIGHT. * AT 7 PM FRIDAY THE STAGE WAS 19.1 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 19.2 FEET AROUND 1 AM SATURDAY FEBRUARY 19 AND FALL BELOW FLOOD STAGE AROUND 2 AM TUESDAY FEBRUARY 22. * AT 19.5 FEET...FLOODING EXPANDS INTO MORE FARM LAND IN THE DECATUR AREA. FLOOD WATERS APPROACH PIQUA ROAD...US 224...OHIO STATE ROUTE 49 AND INDIANA 101 JUST NORTH OF PLEASANT MILLS. $$
193 WGUS83 KIWX 191216 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 716 AM EST SAT FEB 19 2011 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS... AUGLAIZE RIVER NEAR FORT JENNINGS AFFECTING ALLEN...PAULDING AND PUTNAM COUNTIES SAINT MARYS RIVER NEAR DECATUR AFFECTING ADAMS...ALLEN AND VAN WERT COUNTIES .RECENT SNOWMELT AND RUNOFF HAS CAUSED AN INCREASE IN RIVER LEVELS ACROSS THE MAUMEE RIVER BASIN. THIS HAS CAUSED MINOR FLOODING ON THE AUGLAIZE RIVER NEAR FORT JENNINGS AND ON THE SAINT MARYS RIVER NEAR DECATUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS...SOONER IF NECESSARY. && OHC003-125-137-201216- /O.EXT.KIWX.FL.W.0004.000000T0000Z-110221T0100Z/ /FTJO1.1.ER.110218T2248Z.110219T1800Z.110220T0100Z.NO/ 716 AM EST SAT FEB 19 2011 FOR THE AUGLAIZE RIVER NEAR FORT JENNINGS * UNTIL SUNDAY EVENING. * AT 6 AM SATURDAY THE STAGE WAS 13.7 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 13.0 FOOT FLOOD STAGE AROUND 8 PM SATURDAY FEBRUARY 19. * AT 13.0 FEET...MINOR FLOODING BEGINS IN THE NORTHWEST OHIO COUNTIES OF NORTHWEST ALLEN, NORTHEAST VAN WERT, AND SOUTHWEST PUTNAM. FARM LAND NEAREST THE AUGLAIZE RIVER WILL BE AFFECTED BY FLOOD WATER. $$ INC001-003-OHC161-201216- /O.EXT.KIWX.FL.W.0001.000000T0000Z-110224T0000Z/ /DCRI3.1.ER.110218T0817Z.110219T1800Z.110223T0000Z.NO/ 716 AM EST SAT FEB 19 2011 FOR THE SAINT MARYS RIVER NEAR DECATUR * UNTIL WEDNESDAY EVENING. * AT 7 AM SATURDAY THE STAGE WAS 19.5 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 19.9 FEET AROUND 7 PM SATURDAY FEBRUARY 19 AND FALL BELOW FLOOD STAGE AROUND 7 PM TUESDAY FEBRUARY 22. * AT 19.5 FEET...FLOODING EXPANDS INTO MORE FARM LAND IN THE DECATUR AREA. FLOOD WATERS APPROACH PIQUA ROAD...US 224...OHIO STATE ROUTE 49 AND INDIANA 101 JUST NORTH OF PLEASANT MILLS. $$
388 WGUS83 KIWX 191432 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 932 AM EST SAT FEB 19 2011 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS... AUGLAIZE RIVER NEAR FORT JENNINGS AFFECTING ALLEN...PAULDING AND PUTNAM COUNTIES MAUMEE RIVER NEAR DEFIANCE AFFECTING DEFIANCE AND HENRY COUNTIES SAINT MARYS RIVER NEAR DECATUR AFFECTING ADAMS...ALLEN AND VAN WERT COUNTIES .RECENT SNOWMELT AND RUNOFF HAS CAUSED AN INCREASE IN RIVER LEVELS ACROSS THE MAUMEE RIVER BASIN. MINOR FLOODING CONTINUES ON THE AUGLAIZE RIVER NEAR FORT JENNINGS...ON THE MAUMEE RIVER NEAR DEFIANCE...AND ON THE SAINT MARYS RIVER NEAR DECATUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS...SOONER IF NECESSARY. && OHC003-125-137-201432- /O.EXT.KIWX.FL.W.0004.000000T0000Z-110220T2100Z/ /FTJO1.1.ER.110218T2248Z.110219T1130Z.110219T2100Z.NO/ 932 AM EST SAT FEB 19 2011 FOR THE AUGLAIZE RIVER NEAR FORT JENNINGS * UNTIL SUNDAY AFTERNOON. * AT 8 AM SATURDAY THE STAGE WAS 13.6 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 13.0 FOOT FLOOD STAGE AROUND 4 PM SATURDAY FEBRUARY 19. * AT 13.0 FEET...MINOR FLOODING BEGINS IN THE NORTHWEST OHIO COUNTIES OF NORTHWEST ALLEN, NORTHEAST VAN WERT, AND SOUTHWEST PUTNAM. FARM LAND NEAREST THE AUGLAIZE RIVER WILL BE AFFECTED BY FLOOD WATER. $$ OHC039-069-201432- /O.EXT.KIWX.FL.W.0005.000000T0000Z-110221T0000Z/ /DEFO1.1.ER.110219T0948Z.110219T1800Z.110220T0000Z.NO/ 932 AM EST SAT FEB 19 2011 FOR THE MAUMEE RIVER NEAR DEFIANCE * UNTIL SUNDAY EVENING. * AT 5 AM SATURDAY THE STAGE WAS 10.1 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 10.8 FEET AROUND 1 PM SATURDAY FEBRUARY 19 AND FALL BELOW FLOOD STAGE AROUND 7 PM SATURDAY FEBRUARY 19. * AT 10.0 FEET...FLOODING OCCURS IN KINGSBURY AND PONTIAC PARKS. $$ INC001-003-OHC161-201432- /O.EXT.KIWX.FL.W.0001.000000T0000Z-110224T0100Z/ /DCRI3.1.ER.110218T0817Z.110219T0830Z.110223T0100Z.NO/ 932 AM EST SAT FEB 19 2011 FOR THE SAINT MARYS RIVER NEAR DECATUR * UNTIL WEDNESDAY EVENING. * AT 7 AM SATURDAY THE STAGE WAS 19.5 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 17.0 FOOT FLOOD STAGE AROUND 8 PM TUESDAY FEBRUARY 22. * AT 19.5 FEET...FLOODING EXPANDS INTO MORE FARM LAND IN THE DECATUR AREA. FLOOD WATERS APPROACH PIQUA ROAD...US 224...OHIO STATE ROUTE 49 AND INDIANA 101 JUST NORTH OF PLEASANT MILLS. $$
661 WGUS83 KIWX 200202 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 902 PM EST SAT FEB 19 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... AUGLAIZE RIVER NEAR FORT JENNINGS AFFECTING ALLEN...PAULDING AND PUTNAM COUNTIES THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT. OHC003-125-137-200232- /O.CAN.KIWX.FL.W.0004.000000T0000Z-110220T2100Z/ /FTJO1.1.ER.110218T2248Z.110219T1130Z.110219T2212Z.NO/ 902 PM EST SAT FEB 19 2011 THE FLOOD WARNING IS CANCELLED FOR THE AUGLAIZE RIVER NEAR FORT JENNINGS * AT 8 PM SATURDAY THE STAGE WAS 12.7 FEET * FLOOD STAGE IS 13.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE SATURDAY AFTERNOON. * FORECAST...THE RIVER WILL FALL TO NEAR 11.3 FEET AROUND 1 AM SUNDAY FEBRUARY 20. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Feb 18, 12:25 PM EST, 1 hour 35 minutes earlier.
Area forecast discussion, Feb 18, 12:25 PM EST, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 1225 PM EST FRI FEB 18 2011 .AVIATION... MAIN AVIATION PROBLEM THIS PERIOD WILL BE WINDS THIS AFTN. STEEP LOW LEVEL LAPSE RATES AND STRONG WINDS ALOFT WILL RESULT IN WEST WINDS OF 20-30KT AT THE TERMINALS THIS AFTERNOON. WINDS WILL DIMINISH THIS EVENING BUT GRADIENT SHOULD KEEP THEM IN THE 10-15KT RANGE OVERNIGHT. DRY/SUBSIDING AIRMASS WILL RESULT IN LITTLE CLOUDINESS AND NO VSBY RESTRICTIONS WITH VFR THROUGH THE PERIOD. && .PREV DISCUSSION... /ISSUED 425 AM EST FRI FEB 18 2011/ SHORT TERM... TODAY THROUGH SATURDAY NIGHT. LITTLE IN WAY OF APPRECIABLE SENSIBLE WX...SAVE A FEW SPRINKLES PSBL THIS AM IN NRN/NERN CWA WITH CONTD STRONG/ FRONTALYTIC POST FRONTL PRES RISES. PRE-FNTL TROF/WIND SHIFT TEMPERING DEEP SFC BASED CONVERGENCE DESPITE STOUT LWR 50S SFC DP RIDGING FM KIND-NERN IN-FAR SERN LWR MI. LK SUPR 5H WAVE TRANSLATES RAPIDLY EWD TO OFF NEWFOUNDLAND COAST MIDDAY SATURDAY. SPLIT FLOW REGIME TO DVLP AS VANCOUVER ISLAND CUTOFF DIGS SWD INTO BASE OF LONGWAVE TROF OFF SOCAL COAST SATURDAY EVENING. MEANWHILE FLAT RIDGE FM WRN GOMEX TO NRN PLAINS TODAY INTO ERLY SAT SLOWLY EDGES EWD INTO GRTLKS SAT NIGHT AS ENERGY EJECTS WRN STATES TROF LATE SAT TO FUEL CNTL ROCKIES LEESIDE CYCLOGENESIS. DRY AIRMASS TO DOMINATE DY1-2 WITH STRONG DIURNAL INSOLATION/RADIATION CYCLES. SFC- 900MB LAPSE RATES INCRS TO 8 C/KM NRN CWA TO 9 C/KM SRN...WITH CORE OF STRONGEST 925 MB WINDS RMNG JUST NORTH OF CWA ANTICIPATE STRONGEST GUSTS/BLO ADV CRITERIA ACRS NRN CWA...THOUGH HIR SBLAPSE RATES SOUTH TO ALLOW PARTIAL OFFSET TO N-S GUST GRADIENT. TWEAKS TO CLOUD COVER WRT TIMING OF POSTFNT CLEARING AND LWR CLOUD COVER WITH ONLY UPR LVL MSTR THRU AFOREMENTIONED FLAT RIDGE TO INCRS SAT NIGHT. OPENED UP TEMP RANGE WITH PWAT GNRLY AOB 0.20 INCHES AND BULK OF COLD 925MB AIR RMNG WELL NORTH OF CWA AS SWD CAA IMPEDED BY WANING SRN EXTNSION OF SRN CANADA 1040MB HIGH. LONG TERM... COMPLICATED AND VRY UNSETTLED PD ON THE HORIZON. ONE LOOK AT WATER VAPOR THIS MORNING ACRS THE NEPAC EXPLAINS THE CONTD FLUX SEEN IN SUCCESSIVE MODEL SOLUTIONS ACRS THE BOARD AND 00Z ITERATION NO DIFFERENT. HWVR REASONABLE CLUSTERING SEEN IN GEFS/ECMWF/GFS LEADS TO COME CONFIDENCE IN LIMITED CHGS SUN-MON BUT CAUTION CERTAINLY WARRANTED IN A MEANINGFUL AND PREDICTABLE OUTCOME OF RESULTANT PRECIPITATION TYPE...ESP LT SUN NIGHT AND MORESO ON MON AND ADDNL CHGS ARE LIKELY ONCE STG/DYNAMIC EPAC TROUGH MOVES INTO THE WRN US THIS WEEKEND. TO THAT END...LEAD SW EJECTING OUT THROUGH THE CNTRL PLAINS SHLD NOT POSE PROBS SUN GIVEN LIKELY STGR SE MID LVL RIDGE DOWNSTREAM OF DEEP WRN TROUGH AS HGT RISES/LL WAA OVERWHELM ERODING SHRT TERM POLAR WEDGE ALTHOUGH WILL MAINTAIN RA/SN MENTION FAR NE AS A HEDGE IF LEAD SW ENDS UP SLWR. PREDICTABILITY GOES DOWNHILL AFT THAT TIED TO MYRIAD OF POTENTIAL SOLUTIONS ALTHOUGH AGAIN CLUSTERING PROVIDES SOME SENSE OF GREATER CERTAINTY. SECONDARY SFC WAVE DVLPMNT SEEN IN MOST MED RANGE GUIDANCE BUT W/LG INTENSITY DIFFS SEEN ALOFT. CONSENSUS LIES W/QUICKER/WEAKER LEAD SW EJECTION SUN NIGHT FOLLOWED BY A STGR SYS EJECTING NEWD THROUGH THE LWR OH VALLEY ON MON. CLUSTERED TRACK GUIDANCE SUGGESTS A CLOSE CALL W/LIKELY WINTER STORM NWD ACRS WI/LWR MI WHICH MAY INDEED CATCH NRN PORTION OF CWA YET LT SUN NIGHT/MON AND MADE AN ATTEMPT TO ADD SOME TEMPORAL DETAIL. REGARDLESS CAA FOLLOWING SECONDARY SYS WILL RESULT IN SNOW MON AFTN AND EVENING W/ACCUMS LIKELY...RANGING FM 1-2 FAR SOUTH TO 3-5 FAR NORTH BASED ON A CLUSTERED MEAN SOLUTION. DEEP WRN TROUGH PERSISTS THROUGH REMAINDER OF THE PD W/SUBSEQUENT/PERIODIC EJECTION OF ADDNL SW TROUGHS EVERY FEW DAYS. NEXT SW OF NOTE LOOKS TO KICK OUT DY7 (THU) IN FAIRLY GOOD AGREEMENT AND ADDED LOW CHC POPS THU/THU NIGHT FITTING W/PRIOR GRIDS OF WRN/NRN NEIGHBORS. OUTSIDE SUN PD...TEMPS THROUGH MOST OF THE PD AOB NORMAL. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...SMALL CRAFT ADVISORY UNTIL 4 AM EST SATURDAY FOR LMZ043-046. && SHORT TERM...MURPHY LONG TERM...T AVIATION...JT
Hazardous weather outlook, Feb 18, 4:58 AM EST, 9 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 458 AM EST FRI FEB 18 2011 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-191000- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 458 AM EST FRI FEB 18 2011 /358 AM CST FRI FEB 18 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT RUNOFF FROM RECENT SNOWMELT WILL CAUSE RIVER LEVELS TO RISE WITH MINOR FLOODING POSSIBLE...ESPECIALLY IN THE MAUMEE AND WABASH RIVER BASINS. THE POTENTIAL FOR BREAKUP AND SUBSEQUENT JAMMING OF ICE COULD EXACERBATE FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A MIX OF RAIN...FREEZING RAIN AND SNOW IS EXPECTED SUNDAY THROUGH MONDAY WITH ACCUMULATING SNOW POSSIBLE MONDAY. ELEVATED RIVER LEVELS AND POTENTIAL ICE JAMS ARE EXPECTED INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-191000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 458 AM EST FRI FEB 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 3:19 AM EST | River Flood Warning | IWX | Van Wert | 5 days |
| Feb 18, 9:36 AM EST | River Flood Watch | IWX | Defiance | 24 hr |
| Feb 18, 1:01 PM EST | River Flood Watch | IWX | Defiance, Fulton, Williams | 32 hr |
Nearby
River Flood Warnings in Ohio, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.